Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Weight gain post accident - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Doctor :   hi
User :   hi
Doctor :   how can we help you
User :   can i know ur name and place.
Doctor :   Dr.XXX
User :   frm
Doctor :   XXX
User :   thank u.
Doctor :   ok pls tell me
User :   i had met with a major accident last april, frm tht time i have increased lot of weight i am unable to reduce, pls suggest.
Doctor :   what type of an accident was it
User :   i was on way to native in bus and a lorry hit the bus in which i was injured, my leg was fracutred, but now i am perfect.
Doctor :   any complications that followed the accident
Doctor :   how long back was that
User :   i had no cpmlications but could not walk for 3 months, and the accident took place last april.
Doctor :   you sed your leg was fractured so were you hospitalized for long
User :   no just for 1 week
Doctor :   is there any residual problem now with your leg
Doctor :   can you weight bere completely
User :   ya i dont have any prob nw.
Doctor :   on oru home page you have a body mass index calculator
Doctor :   BMI
Doctor :   pls do that and let me know your value
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor